MORTON NATHANSON, M.D.; HUMBERTO CRAVIOTO, M.D.; BERNARD COHEN, M.D.
Spontaneous subdural hematoma is relatively rare. It has been reported as a complication of blood dyscrasias and, more recently, in association with ruptured aneurysm.1 Although bleeding into tissues and body cavities as a complication of anticoagulation treatment is well known, there is a paucity of reports describing the development of intracranial subdural hematoma. The reason for this paucity may reflect its rarity, but insofar as subdural hematoma is readily detectable and often successfully treated, special emphasis of this complication is warranted. The present communication is concerned with two cases of subdural hematoma in relation to Dicumarol therapy for myocardial infarction.
Learn more about subscription options.
Register Now for a free account.
NATHANSON M, CRAVIOTO H, COHEN B. SUBDURAL HEMATOMA RELATED TO ANTICOAGULATION THERAPY(SUBDURAL HEMATOMA RELATED TO ANTICOAGULATION THERAPY*). Ann Intern Med. 1958;49:1368–1372. doi: 10.7326/0003-4819-49-6-1368
Download citation file:
Published: Ann Intern Med. 1958;49(6):1368-1372.
Results provided by:
Copyright © 2017 American College of Physicians. All Rights Reserved.
Print ISSN: 0003-4819 | Online ISSN: 1539-3704
Conditions of Use
This PDF is available to Subscribers Only